# SDR SWIA202055531

- Difficulty date: November 18, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031165
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER HINGE LINE SKIN IS CHAFED FROM WS 311 TO WS 353 APPROXIMATELY .25 IN WIDE X .020 IN DEEP.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED LT AILERON UPPER LEADING EDGE, IAW CRJ 200 SRM 51-42-06 AND SRM 51-42-13.  PAINTED TOP COAT, IAW CRJ 200 SRM 51-25-00.
